# SDR MALA010114

- Difficulty date: December 29, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT FUSELAGE HAS A GROUP OF DNETS FS 345 AND SL1634.  REFER TO CELSIUS W/O 19193, TASK 2517, AND SAAB STATEMENT 340SDS000714.  MAINTENANCE  CHECKED LIMIT.  NDTPERFFVNDT006EC NO CRACKS NOTED.  SUBJECT DENTS ARE OUT OF LIMITS REF SRM 51-10-10.  FABRICATED REPAIR DOUBLERS IAW SRM 53-70-10/51-40-60, ALODINED AND PRIMED IAW SRM 51-20-42/43.  INSTALLED PER SRM 51-40 -21.  CLEANED REPAIR IAW SRM 51-20-41 FILLET SEALED REPAIR IAW SRM 51-20-56.  PAINTED REPAIR AREA IAW SRM 51-20-43.
